Skip navigation

Items where Author is "George, E."

Items where Author is "George, E."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 8.

Absorption rate

Lai, C.-H., Hai, Y., George, E. and Pericleous, K. A. (2015) An inverse problem for the absorption of fatty acid. Journal of Algorithms and Computational Technology, 9 (1). pp. 27-40. ISSN 1748 3018 (Print), 1748-3026 (Online) (doi:10.1260/1748-3018.9.1.27)

complex domains

Eigel, M., George, E. and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:10.1093/imanum/drn053)

cover generation

Eigel, M., George, E. and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:10.1093/imanum/drn053)

Fatty acid kinetics

Lai, C.-H., Hai, Y., George, E. and Pericleous, K. A. (2015) An inverse problem for the absorption of fatty acid. Journal of Algorithms and Computational Technology, 9 (1). pp. 27-40. ISSN 1748 3018 (Print), 1748-3026 (Online) (doi:10.1260/1748-3018.9.1.27)

generalised finite elements

Eigel, M., George, E. and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:10.1093/imanum/drn053)

Inverse problem

Lai, C.-H., Hai, Y., George, E. and Pericleous, K. A. (2015) An inverse problem for the absorption of fatty acid. Journal of Algorithms and Computational Technology, 9 (1). pp. 27-40. ISSN 1748 3018 (Print), 1748-3026 (Online) (doi:10.1260/1748-3018.9.1.27)

mathematics

Bradshaw, Noel-Ann, George, E., Lakin, Steve, Mann, Tony and Ramesh, N.I. (2012) Breadth versus depth: a new first year module providing an introduction to the range of mathematics. In: CETL-MSOR Conference 2011: Conference Proceedings. The Maths, Stats & OR Network, 2012, pp. 28-32. ISBN 978-0-9569171-2-6

meshfree partition of unity method

Eigel, M., George, E. and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:10.1093/imanum/drn053)

This list was generated on Fri Apr 20 05:53:17 2018 BST.